Jump to content

Moderator please--Rollercoaster even on slow titration


[dr...]

Recommended Posts

As you know, I've been titrating slowly off 2mgs K, It's been 19 days so far.  yesterday was calmer, but today is intense anxiety and the sx are off the charts.  There is no sense of stabilzation and i don't know what to do.  going faster only makes it worse.  Can someone please help me????

 

Thanks,    Aryana    It's just too, too intense  feels more like an Ashton big cut.

Link to comment
Share on other sites

  • 3 weeks later...

Hi Aryana:

 

I noticed an earlier posting -- did you crossover from valium to K?  :pokey:

 

You probably need to slow down your taper and let things settle for awhile.  And what was your last cut from the 2 mgs of K? 

 

Tapering is no picnic  -- we can only hold when our WD sxs become too severe. 

 

Will keep you in my prayers and thoughts for less anxiety.

:smitten:God bless,

Rocko

Link to comment
Share on other sites

Aryana,

 

Everyone's different. It might be that a slow taper for one is too fast for another. I agree with what's been said. Stay where you are until your symptoms subside before making another cut. Perhaps slow down, leaving more time between cuts if you can't go lower than the titration will allow.

 

From what I've read, for many people it can take over a year to taper off K. It will take me about 18 months and I'm going to go very slow and if I have symptoms I'll hold where I am and resume at a slower rate when I'm feeling better.

 

Hope

Link to comment
Share on other sites

×
×
  • Create New...